Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Ultrasonic assisted liposuction on inner thighs,sick,necrosis on both inner thighs,painful,diarrhea,chills

I had UAL lipo on inner thighs and have been sick ever since. I have necrosis on both inner thighs, it is horrible and painful. I have diarrhea and chills almost every day. My Dr. doesn t understand. He did put me on silvewr sulfadiazine, it is working, but still on my right thigh it seems that scab does not want to break. I am a health nut, 110lbs at 5 2. Yoga , pilates , running and weight training. I just wanted a tweek and I got more than I bargained for. I am constantly at the Dr. and cannot wear clothing however, it is painful. Any answers
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Homeopath 's  Response
HELLO,
HERE IS HOMEO REMEDY FOR YOU TO DIG OUT ALL THE GARBAGE INSIDE AND ANTIDOT THE ILL EFFECT S OF PREVIOUS MEDICINES:
SULPHER 30 MORNING BEFORE MEAL 1/2HOUR.
NUX VOMICA 200 AT BED TIME
FOR ONE WEEK
AFTERWARDS PYROGENIUM 200 ONCE A DAY
PENCILLINUM200 200 EVENING AFTER 3 DAYS
PSORANIUM200 ONE DOSE IN A WEEK.
AFTER ONE MONTH INFORM ME THE PROGRESS.
DR.MOHSIN MADNI
Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor